# SDR NWAA074383306

- Difficulty date: December 1, 2007
- Submitted: January 16, 2008
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 578
- Aircraft time: 17,453 hours, 2,309 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER AD 2006-22-14 FOUND CRACKS IN RT WING RIB NR 6.  REPAIRED PER EA 33-208520.
